# SDR HALA2021110500153

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 8,894 hours, 1,803 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS - ENG 1 FIRELOOP A FAULT CAME ON SHORTLY AFTER T/O.   FOUND STUD C CONNECTOR OF ENG 1 LOOP A COMMON FWD DETECTOR CABLE BROKEN. REMOVED AND REPLACED (4181KS) PER AMM 26-12-61. ALSO PER MOC AS PRECAUTIONARY REMOVED & REPLACED #1 LOOP A AGB PER AMM 26-12-17. OK FOR SERVICE
